Alert archive / Indiana / Beach Hazards Statements in 2016
Beach Hazards Statement 1, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 6, 2016, 3:53 PM CDT for Lake County, Porter County, Indiana. It took effect at Jun 7, 2016, 4:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2016, 3:53 PM CDT (20:53 UTC)
- In effect from
- Jun 7, 2016, 4:00 AM CDT
- Expired
- Jun 7, 2016, 9:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980 WHUS43 KLOT 062053 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 353 PM CDT MON JUN 6 2016 INZ001-002-070500- /O.NEW.KLOT.BH.S.0001.160607T0900Z-160608T0200Z/ LAKE IN-PORTER- 353 PM CDT MON JUN 6 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
6 follow-up statements
402 WHUS43 KLOT 070439 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1139 PM CDT MON JUN 6 2016 INZ001-002-071245- /O.CON.KLOT.BH.S.0001.160607T0900Z-160608T0200Z/ LAKE IN-PORTER- 1139 PM CDT MON JUN 6 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM CDT TUESDAY THROUGH TUESDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BMD
127 WHUS43 KLOT 070809 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 309 AM CDT TUE JUN 7 2016 INZ001-002-071615- /O.CON.KLOT.BH.S.0001.160607T0900Z-160608T0200Z/ LAKE IN-PORTER- 309 AM CDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BMD
813 WHUS43 KLOT 071319 CCA CFWLOT LAKESHORE HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHICAGO IL 819 AM CDT TUE JUN 7 2016 INZ001-002-080130- /O.COR.KLOT.BH.S.0001.000000T0000Z-160608T0200Z/ LAKE IN-PORTER- 819 AM CDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * LOCATION...BEACHES FROM GARY TO MICHIGAN CITY. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BMD
382 WHUS43 KLOT 071551 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1051 AM CDT TUE JUN 7 2016 INZ001-002-080000- /O.CON.KLOT.BH.S.0001.000000T0000Z-160608T0200Z/ LAKE IN-PORTER- 1051 AM CDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * LOCATION...BEACHES FROM GARY TO MICHIGAN CITY. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ KREIN
508 WHUS43 KLOT 072010 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 310 PM CDT TUE JUN 7 2016 INZ001-002-080200- /O.CON.KLOT.BH.S.0001.000000T0000Z-160608T0200Z/ LAKE IN-PORTER- 310 PM CDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * LOCATION...BEACHES FROM GARY TO MICHIGAN CITY. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
099 WHUS43 KLOT 080158 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 858 PM CDT TUE JUN 7 2016 INZ001-002-080300- /O.EXP.KLOT.BH.S.0001.000000T0000Z-160608T0200Z/ LAKE IN-PORTER- 858 PM CDT TUE JUN 7 2016 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM CDT THIS EVENING... NORTHEAST WINDS OF 10 TO 15 MPH AND WAVES SUBSIDING TO LESS THAN 3 FEET HAS ALLOWED THE SWIM RISK TO DECREASE THIS EVENING. THE BEACH HAZARD STATEMENT WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 PM CDT. $$ RATZER
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 6, 3:17 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 6, 3:17 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
317 PM CDT MON JUN 6 2016
.SHORT TERM...
316 PM CDT
Through Tuesday...
Breezy and warm afternoon will give way to diminishing winds and
another window of isolated to scattered showers/thundershowers this
evening. Better forcing with initial upper level short wave trof
has moved off to our east and taken the days initial round of
isolated convection with it. Winds will continue to gust 25-30 mph
with strong mixing per model forecast soundings into the evening
before easing back toward sunset. Impressive mixing to 780 mb has
helped mix surface dew points into the mid-upper 40s.
Second upper level trof will rotate through this evening however
instability lacking and forcing limited hence expect minimal if any
rain. Cloud cover will also diminish overnight with loss of diurnal
heating. Overnight lows will reach values typical for early June.
Expect winds to increase and become gusty again Tuesday albeit a
notch below today, as we remain on the periphery of the impacts
of the deep upper trough over eastern Canada. With diurnally
enhanced cloud cover again tomorrow may see an isolated pop up
shower during the afternoon... mainly over the east half of the
forecast area. Coverage again will be minimal and most areas will
stay dry. Max temps Tuesday will click in about 6-9 degrees below
normal for this time of year.
Ed F
&&
.LONG TERM...
201 PM CDT
Tuesday night through Monday...
After a brief lull between vort lobes, another wave will quickly
dive southeast from Lake Superior towards Lake Michigan and
eventually Lower Michigan Tuesday evening. With the continued
northwest flow over the forecast area, it is possible that some
moistening through the column may occur as this feature approaches
from the North. At this time the areas that could see an isolated
shower will end up being far Northeast Illinois stretching
southeast across Northwest Indiana Tue eve. With an elongated
surface ridge stretching from Alberta through the Ozarks, any
precip will be short- lived and limited in coverage.
High pressure will be overhead by early Wednesday, bringing an end
to any precip chances late Tue ngt. This will also bring lighter
winds to the forecast area with temps falling into the upper 40s to
lower 50s, and with minimal cloud cover and thermal trough beginning
to retreat Wed, highs will rebound to the middle to upper 70s. With
the lack of a pressure gradient Wed afternoon, the setup is
favorable for a lake breeze to develop and bring cooler temps to far
Northeast Il/Northwest IN, pushing temps Wed aftn into the lower
60s.
Thursday through Monday... Heading into the second half of the week
and upcoming weekend, the main weather feature will continue to be
on heat and humidity. The surface ridge will shift east Wed ngt,
allowing flow to turn southwesterly. Ensembles continue to prog
minimal spread in the 500mb ridge amongst solutions across the
Northern Plains Thursday, then the wave will further amplify Friday
across Central Canada. A warm frontal boundary is progged to lift
north/northeast Thursday, and could bring a period of showers and
thunderstorms to the area.
Then with steadily increasing low level moisture, as dewpoints push
towards the upper 60s Fri/Sat, not only will temps be around 90 but
apparent temps are progged to push into the lower 90s Fri. For Sat
apparent temps are currently progged to be in the middle/upper 90s.
Towards the second half of the weekend chances for convection will
increase, which could help to hold temps in the middle to upper
80s.
Beachler
&&
.AVIATION...
For the 18Z TAFs...
Going forecast for the terminals on track with concerns confined
to isolated to scattered convection and winds. Thunderstorms
should be confined to areas mainly north of I-90 this afternoon
into early evening with two separate windows of minimal
opportunity. The first coming 18-19z and the second 21-23z with
spill over of an hour or so to either side. Still chances of
actual terminal being imacted very small and will continue to
cover this with VCSH in the TAF.
Winds occasionally gusting 25-28 kts this afternoon will ease back
toward sunset with gusts ceasing by dusk. VFR conditions continue
overnight with diurnal cumulus returning Tuesday. Expect winds
to become occasionally gusty again Tuesday as well after 14-15z...
however winds will only gust into the upper teens and close to 20
kt.
Ed F
&&
.MARINE...
217 PM CDT
An area of low pressure over eastern Ontario will continue to
slide northeast across Quebec, with a trailing frontal boundary
sliding south across Lake Michigan this afternoon. Meanwhile high
pressure over the Central Plains will strengthen a gradient along
the eastern edge, or over Wisconsin and influence Lake Michigan.
This will result in increased westerly to northwesterly winds
through Tuesday. A small craft advisory will end early this
evening, with a brief lull in winds before increasing yet again
early Tuesday morning through much of the day. This will result in
another small craft headline for Tuesday, but with winds turning
northwest to north, the combo of winds and waves will be a bigger
impact to the nearshore waters Tuesday. The high will build
across the Mississippi Valley Wednesday night then across Lake
Michigan Wednesday with winds diminish through that time frame.
Lake breezes are expected to develop Wednesday afternoon in the
light flow.
Beachler
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...Beach Hazards Statement...INZ001-INZ002...4 AM Tuesday TO 9 PM
Tuesday.
LM...Small Craft Advisory...NEARSHORE WATERS
UNTIL 7 PM Monday.
Small Craft Advisory...LMZ743-LMZ744-LMZ745...4 AM Tuesday TO 7
PM Tuesday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 6, 12:27 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1227 PM CDT MON JUN 6 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 071730- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1227 PM CDT MON JUN 6 2016 /127 PM EDT MON JUN 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON... MAINLY ALONG AND NORTH OF I-90... AND NORTH OF US-20 FROM ROCKFORD WESTWARD. SEVERE STORMS ARE NOT EXPECTED. WINDS GUSTING TO AROUND 30 MPH AND RELATIVE HUMIDITY VALUES AROUND 30 PERCENT WILL SUPPORT AN INCREASED RISK OF FIRE GROWTH THIS AFTERNOON...MAINLY SOUTH OF I-80 AND WEST OF I-57. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THURSDAY... LIMITED THUNDERSTORM RISK. FRIDAY AND SATURDAY... LIMITED THUNDERSTORM RISK. LIMITED EXCESSIVE HEAT RISK. SUNDAY... LIMITED THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. GENERAL STORM MOTION OF THE DAY: EAST AT 40 MPH. && LMZ740>745-071730- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1227 PM CDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY THIS AFTERNOON. THERE ALSO IS A SLIGHT CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY DURING THE DAY ON TUESDAY...ESPECIALLY IN THE INDIANA NEARSHORE WATERS. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071730- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1227 PM CDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. && ED F VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Beach Hazards Statements in Indiana, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.